[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Tegaderm

We've made it through 5 infusion set changes (at home) with Kayla so far.
Yea!  Unfortunately three were in one day, but we are back on track now.

We've been using Tegaderm patches to cover the emla cream before needle
insertion.  The first 4 times we had no problems.  But when we removed the
Tegaderm for the last infusion set change, Kayla's skin was red, slightly
raised, and there was one small area that actually raised blood to the surface
-- looked like an abrasion and it burned when I applied the Betadine.  The
area was the same oval size as the Tegaderm patch, so I know it wasn't the
emla cream (would have only been a small circle) and had to have been the
patch.  Any ideas why this happened?

Insulin-Pumpers website http://www.bizsystems.com/Diabetes/
For subscribe / unsubscribe information,
send the next two lines in a message
to the e-mail address: email @ redacted